# SDR CALA2019030800374

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 59,642 hours, 19,985 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: 1205629
- Condition: Shorted
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 RADIO TRANSMISSION PROBLEM AT ALL STATIONS UNABLE TO XMIT RCVD LONG TUNING TONE THEN NOTHING CAN RCV VOICE/ SELCAL TOMC APPROVES BOTH HF''S ON MEL 2311E DISPATCH DESK: 59 DATE: 05-MAR-19- OC DESK: 737 DATE: 05-MAR-19- DEFERRED DIRECTLY BY TOMC REMOVED & REPLACED LT SD COUPLER & AMP; LT SD TRANSCEIVER AS PER AMM SEC 23-11-61-401 & 23-11-21-401. GRND OPS CHKD LT SD HF SYS WITH SFO 3X3 @ FREQ 3494 & 5574. SELCAL CHKD GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1202046  SN OFF 2610 TT # 1164015  SN OFF 8881 COUPLER, HF ANT OFF 29-2311-9-0012 2610 ON 29-2311-9-0012 0244 TRANSCEIVER, HF OFF 29-2311-9-0010 8881 ON 29-2311-9-0010 1752 R&R NR 2 COUPLER AND NR 2 TRANSCEIVER PERFORMED HF RADIO CHK ON SAN FRAN 3494 AND 5574 AND SELCAL CHK OK. REF AMM 23-11-21-401 AND AMM 23-11-61-401. PLACARD REMOVED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1059822  SN OFF 2596 TT # 1023965  SN OFF 2855 IPC
